# SDR IPXA2025041568867

- Difficulty date: April 7, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N628UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65779
- Aircraft time: 15,051 hours, 2,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Escape Reel
- Component: Escape Reel
- Component part number: 379103D23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT - FOUND COCKPIT DESCENT DEVICE SEAL BROKEN LOCATION AT POSITION 9 (REPLACE). .I.A.W AMM 25-61-01-000-801 REV 47 AND AMM 25-61-01-400-801 REV 47 REPLACE DESCENT DEVICE AT POSITION 9.  ALL PAPERWORK REVIEWED AND C/W
